# SDR 9WGA201908291905

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N543JN
- Make and model: Doug MD-11F
- Aircraft serial: 48543
- Aircraft time: 75,430 hours, 15,769 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON L/H SIDE PANEL 457AL MULTIPLE FASTENERS ON TOP OF COMPARTMENT LEFT AND RIGHT SIDE HAVE CORROSION AROUND FASTENERS.
